Thunderstorm Wind, Herkimer
- When
- August 18, 2:54 PM EST
- Where
- Herkimer County, 0.86 mi NE of Newport
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 43.190, -75.010
Trees and wires downed.
An upper level disturbance moved through a hot and humid airmass, which sparked off strong to severe thunderstorms for much of the region. These storms resulted in numerous reports of trees and power lines down, with about 20,000 people without power.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ALY wrote it up.
An upper level disturbance moved through a hot and humid airmass, which sparked off strong to severe thunderstorms for much of the region. These storms resulted in numerous reports of trees and power lines down, with about 20,000 people without power. A microburst was also confirmed in Malta, NY.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Aug 18, 2:45 PM EST, 9 minutes earlier.
AREA FORECAST DISCUSSION
National Weather Service Albany NY
345 PM EDT Sun Aug 18 2019
.SYNOPSIS...
A warm and humid air mass will continue to impact the region
into tonight with another upper level disturbance bringing
late afternoon and evening showers and thunderstorms. The heat
and humidity will become oppressive on Monday with still the
threat of afternoon thunderstorms. Cooler and drier weather
will not arrive until Wednesday night into Thursday when a cold
front moves through eastern New York and western New England.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Updated at 115 pm. Low clouds have finally burned off in the
Hudson Valley and all of eastern NY and western New England are
getting lots of heating early this afternoon with sunny skies.
SPC meso- analysis is currently indicating MLCAPE values rising
to 500 to 1000 J/kg and will likely rise to 1000 to 2000 J/kg by
late afternoon. Deep layer shear ranges from 25 to 35 kts which
is sufficient for some organized convection later today. Storms
are developing over northwester Pa ahead of a shortwave
approaching the area from the lower Great Lakes area. CAMs are
in good agreement that convection will develop over central NY
through mid-afternoon, then reach eastern NY and western New
England late this afternoon through the middle of this evening.
CAPE/shear combinations will be large enough for a few severe
storms, and SPC currently has the area in a marginal risk for
severe storms.
Marginal Risk for severe thunderstorms across eastern NY and
western New England this afternoon into tonight.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
Scattered showers and thunderstorms will be moving across the
area this evening with a few severe storms likely containing
large hail, damaging winds and torrential downpours. After the
storms wind down late this evening, continued ample moisture and
weak low- level flow will lead to lots of low cloud and fog
development especially in the valleys. Temperatures will not
fall much below 70 in many areas with the very moist air mass in
place.
On Monday, another round of storms will be possible. A mid-
level short wave will approach once again from the west, however
the 500 mb heights will actually be rising a bit during the day
so the mid- level short- wave energy will not be as strong as
the past few days. However with the dew points up into the lower
and even mid 70s during the day MLCAPE values will likely be
well over 2000 J/kg once again and the mid- level flow will be
moderately strong from the west with deep layer shear 30 to 35
kts. This could set the stage for another severe thunderstorm
risk during the afternoon Monday. With temperatures in the
valleys near 90 and dew points in the lower to mid 70s we have
issued a heat advisory for the Hudson Valley up to the Capital
District during the afternoon for heat advisories up to 95 to
100 degrees.
The main mid-level trough axis will remain west of our area on
Tuesday, setting the stage for the chance for yet another short
wave approaching the area from the west. The atmosphere will
not be quite as moist on Tuesday as today and Monday, but a few
storms will remain possible. Overall, Tuesday appears to be the
least active of the next few days, as another short wave and
associated cold front will approach the area on Wednesday. The
models appear to be in pretty good agreement on a significant
cold frontal passage on Wednesday which could certainly set the
stage for another round of significant thundertorms with severe
potential. This front appears to be strong enough to actually
change the air mass hopefully setting the stage for a more
settled late week period.
&&
.LONG TERM /Thursday THROUGH Sunday/...
An upper level low pressure system and a surface cold front
will continue to move across the N Northeast on Thursday. This
will usher in cooler and a less humid airmass into the
Northeast.
Thursday...There will be the threat of some showers early in the day
with wrap around moisture from the uper level low pressure system.
Temperatures on Thursday will be in the 70s from the Greater Capital
Region northward and around 80 across the mid hudson valley.
By Thursday night into Friday...drying will take place as the upper
level low pressure system moves out of the region and is replaced by
an area of high pressure. As the high pressure builds into the
region, our flow will shift to the north/northwest bringing cooler
temperatures to the region. Thursday nights lows will generally be
in the 50s across the region. On Friday...high temperatures will be
in the upper 60s across the Adirondacks to the low to mid 70s across
much of the region.
Saturday into Sunday will remain quiet with high pressure.
Temperatures will still remain cool early Saturday and start to inch
closer to normal by Sunday. Saturdays highs will be in the mid to
upper 70s. By Sunday....high temperatures will be in the upper 70s
to lower 80s.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
As of 130 PM fog and low clouds took some time to erode, but
have finally dissipated. Latest radar showing a complex of
storms over central PA and southeastern NY.
Current models are anticipating line of showers and
thunderstorms moving through the area between 19z-03Z. Ceilings
and vsibilities may be reduced to IFR during thunderstorms this
evening. Any storm could produce strong winds, heavy rain and
hail. With the potential of showers and thunderstorms this
evening, there will be the potential for fog and low level
clouds overnight. Will mention IFR ceilings and vsibilities
after 08Z with the potential for BR/FG.
Winds will shift to the southwest around 5-10kts this afternoon
and evening. Winds will be calm to light and variable
overnight.
Outlook...
Monday Night: Low Operational Impact. Slight Chance of SHRA...TSRA.
Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Tuesday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Wednesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Wednesday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Thursday: Moderate Operational Impact. Chance of SHRA.
&&
.FIRE WEATHER...
A warm and humid air mass will continue to impact the region
into tonight with another upper level disturbance bringing late
afternoon and evening showers and thunderstorms. The heat and
humidity will become oppressive on Monday with still the threat
of a shower or thunderstorm. A weak cold front will move through
Tuesday with the best chance of showers or isolated
thunderstorms from the Mohawk Valley southward.
The RH values will lower to 50 to 65 percent this afternoon and
Monday afternoon. The maximum RH values will be close to 100
percent with fog and dew formation Monday morning.
The winds will be south to southwest around 5 to 10 mph today
into tonight. The winds will be southerly at 5 to 10 mph on
Monday.
&&
.HYDROLOGY...
Widespread hydrological problems are not expected on the main
stem rivers the next several days.
With thunderstorms in the forecast this evening into Monday
night and also on Wednesday, there is the threat of isolated
flash flooding across the region. The threat for locally heavy
downpours is possible, as humidity levels and dew points remain
high, and with thunderstorms possibly repeatedly moving over the
same area.
Any thunderstorm will be capable of producing flooding of
urban, low lying or poor drainage areas. Some temporary elevated
flows may be briefly possible from thunderstorms on brooks,
streams, creeks and other small bodies of water.
Drier and cooler weather may return by Thursday when a cold
front sweeps through the region.
For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Heat Advisory from 11 AM to 8 PM EDT Monday for NYZ049-050-052-
053-059-060-064-065.
MA...None.
VT...None.
&&
SYNOPSIS...MSE/Wasula
NEAR TERM...MSE
SHORT TERM...MSE
LONG TERM...VTK
AVIATION...VTK
FIRE WEATHER...Wasula / MSE
HYDROLOGY...VTK/WasulaHazardous Weather Outlook National Weather Service Albany NY 352 PM EDT Sun Aug 18 2019 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047-048-051-054-058-061-063- 066-082>084-VTZ013>015-192000- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady-Western Albany- Eastern Rensselaer-Western Greene-Eastern Columbia-Western Ulster- Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 352 PM EDT Sun Aug 18 2019 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, much of east central New York and southern Vermont. .DAY ONE...This afternoon and tonight. Scattered showers and thunderstorms will move across the area late this afternoon and this evening. A few of the stronger storms will produce strong winds, hail and torrential rainfall. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance of thunderstorms Monday afternoon and evening,Tuesday afternoon and also on Wednesday. Any thunderstorm will be capable of gusty winds and locally heavy rainfall which may lead to water ponding on roadways and poor drainage flooding in low lying areas. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through this period. NYZ049-050-052-053-059-060-064-065-192000- Eastern Schenectady-Southern Saratoga-Eastern Albany- Western Rensselaer-Eastern Greene-Western Columbia-Eastern Ulster- Western Dutchess- 352 PM EDT Sun Aug 18 2019 ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT MONDAY... This Hazardous Weather Outlook is for the Capital District and mid- Hudson Valley in east central New York. .DAY ONE...This afternoon and tonight. Scattered showers and thundertorms will move across the area late this afternoon and this evening. The stronger storms will produce strong winds, hail and torrential rainfall. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. There is a chance of thunderstorms Monday afternoon and evening, Tuesday afternoon and evening, and also on Wednesday. Any thunderstorm will be capable of gusty winds and locally heavy rainfall which may lead to water ponding on roadways and poor drainage flooding in low lying areas. The combination of heat and high humidity will allow heat index values to reach 95 to 100 degrees. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MSE
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
954 AM EDT SUN AUG 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG CLIFTON PARK 42.85N 73.81W
08/17/2019 SARATOGA NY 911 CALL CENTER
A FEW TREES DOWN.
&&
EVENT NUMBER ALY1902757
MSEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1019 AM EDT SUN AUG 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM TSTM WND DMG GALWAY 43.02N 74.03W
08/17/2019 SARATOGA NY 911 CALL CENTER
REPORTS OF TREES AND WIRES DOWN IN THE TOWN OF GALWAY.
TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER ALY1902758
JLVPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
1108 AM EDT SUN AUG 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM FLASH FLOOD 1 NE SCHENECTADY 42.81N 73.92W
08/17/2019 SCHENECTADY NY TRAINED SPOTTER
FLASH FLOODING REPORTED AT INTERSECTION OF PARKWOOD
BLVD AND RUGBY RD.
0253 PM TSTM WND DMG GALWAY 43.02N 74.03W
08/17/2019 SARATOGA NY 911 CALL CENTER
REPORTS OF TREES AND WIRES DOWN IN THE TOWN OF GALWAY.
TIME ESTIMATED BY RADAR.
0255 PM TSTM WND DMG 1 SSW NISKAYUNA 42.81N 73.90W
08/17/2019 SCHENECTADY NY NWS EMPLOYEE
SEVERAL LARGE LIMBS DOWN ON WEST ALLEY IN THE CITY OF
SCHENECTADY.
0255 PM TSTM WND DMG NISKAYUNA 42.82N 73.89W
08/17/2019 SCHENECTADY NY SOCIAL MEDIA
TREE DOWN NEAR THE NISKAYUNA HIGH SCHOOL.
0300 PM FLASH FLOOD SCHENECTADY 42.80N 73.93W
08/17/2019 SCHENECTADY NY SOCIAL MEDIA
STREET FLOODING IN THE CITY OF SCHENECTADY.
0300 PM HAIL SCHENECTADY 42.80N 73.93W
08/17/2019 M1.00 INCH SCHENECTADY NY SOCIAL MEDIA
DIME TO NICKLE SIZED HAIL IN THE CITY OF SCHENECTADY.
0325 PM HEAVY RAIN 1 NNE HAWTHORNE HILL 42.80N 73.88W
08/17/2019 M2.60 INCH SCHENECTADY NY NWS EMPLOYEE
2.6 INCHES OF RAIN.
0400 PM FLASH FLOOD POLAND 43.23N 75.06W
08/17/2019 HERKIMER NY 911 CALL CENTER
FLOODING IN THE TOWNS OF POLAND AND NEWPORT. 2.5 FEET
OF WATER ON ROADWAYS.
0455 PM TSTM WND DMG 2 NE COBLESKILL 42.70N 74.46W
08/17/2019 SCHOHARIE NY 911 CALL CENTER
TREE AND WIRES DOWN.
0502 PM TSTM WND DMG 1 NNE SCHOHARIE 42.68N 74.30W
08/17/2019 SCHOHARIE NY 911 CALL CENTER
TREE ON WIRES.
0507 PM TSTM WND DMG 2 NNE ESPERANCE 42.80N 74.25W
08/17/2019 SCHENECTADY NY SOCIAL MEDIA
WIRES DOWN ON EATON CORNERS ROAD
0509 PM TSTM WND DMG 3 N ESPERANCE 42.81N 74.25W
08/17/2019 SCHENECTADY NY FIRE DEPT/RESCUE
TREE AND WIRES DOWN.
0515 PM TSTM WND DMG ROTTERDAM 42.78N 73.95W
08/17/2019 SCHENECTADY NY 911 CALL CENTER
TREE LIMB ON WIRES IN ROTTERDAM.
0515 PM TSTM WND DMG KNOX 42.67N 74.12W
08/17/2019 ALBANY NY 911 CALL CENTER
TREE DOWN IN KNOX.
0519 PM TSTM WND DMG 3 SSW CORINTH 43.20N 73.85W
08/17/2019 SARATOGA NY LAW ENFORCEMENT
TREE AND POWERLINES DOWN IN ROADWAY.
0519 PM TSTM WND DMG 1 SW NISKAYUNA 42.81N 73.91W
08/17/2019 SCHENECTADY NY SOCIAL MEDIA
MULTIPLE TREES SNAPPED AND BLOCKING ARDSLEY ROAD
0520 PM TSTM WND DMG 3 NW GALWAY 43.05N 74.08W
08/17/2019 SARATOGA NY LAW ENFORCEMENT
TREE AND LINES DOWN IN ROADWAY.
0520 PM TSTM WND DMG CORINTH 43.24N 73.83W
08/17/2019 SARATOGA NY LAW ENFORCEMENT
LINES DOWN IN THE ROADWAY.
0520 PM TSTM WND DMG 3 WNW BERNE 42.64N 74.20W
08/17/2019 SCHOHARIE NY 911 CALL CENTER
TREE AND WIRES DOWN.
0520 PM TSTM WND DMG BALLSTON LAKE 42.91N 73.87W
08/17/2019 SARATOGA NY 911 CALL CENTER
A FEW TREES DOWN.
0524 PM TSTM WND DMG 4 NW GANSEVOORT 43.23N 73.71W
08/17/2019 SARATOGA NY LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN IN ROADWAY.
0525 PM TSTM WND DMG MALTA 42.99N 73.79W
08/17/2019 SARATOGA NY 911 CALL CENTER
A FEW TREES DOWN.
0525 PM TSTM WND DMG CLIFTON PARK 42.85N 73.81W
08/17/2019 SARATOGA NY 911 CALL CENTER
A FEW TREES DOWN.
0530 PM TSTM WND DMG SARATOGA SPRINGS 43.07N 73.78W
08/17/2019 SARATOGA NY 911 CALL CENTER
MULTIPLE REPORTS OF TREES OF TREES AND WIRES DOWN
THROUGHOUT SARATOGA COUNTY.
0530 PM TSTM WND DMG STILLWATER 42.95N 73.64W
08/17/2019 SARATOGA NY 911 CALL CENTER
A FEW TREES DOWN IN STILLWATER.
0537 PM TSTM WND DMG 1 N ESPERANCE 42.77N 74.26W
08/17/2019 SCHOHARIE NY 911 CALL CENTER
WIRES DOWN.
0558 PM HEAVY RAIN EDINBURG 43.22N 74.13W
08/17/2019 M1.70 INCH SARATOGA NY WEATHERNET6
WEATHERNET6
0600 PM TSTM WND DMG GRANVILLE 43.41N 73.26W
08/17/2019 WASHINGTON NY 911 CALL CENTER
LIMBS ON WIRES IN GRANVILLE.
0605 PM HEAVY RAIN WELLS 43.44N 74.32W
08/17/2019 M1.56 INCH HAMILTON NY WEATHERNET6
WEATHERNET6
0609 PM TSTM WND DMG 5 E HUDSON FALLS 43.30N 73.48W
08/17/2019 WASHINGTON NY 911 CALL CENTER
LIMBS DOWN ON WIRES IN KINGSBURY EAST OF HUDSON FALLS.
0621 PM HEAVY RAIN FISHHOUSE 43.14N 74.14W
08/17/2019 M1.00 INCH FULTON NY WEATHERNET6
WEATHERNET6
1043 PM HEAVY RAIN GILBOA 42.42N 74.32W
08/17/2019 M1.00 INCH SCHOHARIE NY WEATHERNET6
WEATHERNET6
1045 PM HEAVY RAIN JEFFERSON 42.49N 74.60W
08/17/2019 M1.00 INCH SCHOHARIE NY WEATHERNET6
WEATHERNET6
1047 PM HEAVY RAIN RED HOOK 42.02N 73.88W
08/17/2019 M2.20 INCH DUTCHESS NY WEATHERNET6
WEATHERNET6
1050 PM HEAVY RAIN GREENWHICH 43.13N 73.48W
08/17/2019 M1.55 INCH WASHINGTON NY WEATHERNET6
WEATHERNET6
1052 PM HEAVY RAIN LIVINGSTON 42.13N 73.79W
08/17/2019 M1.58 INCH COLUMBIA NY WEATHERNET6
WEATHERNET6
&&
EVENT NUMBER ALY1902723 ALY1902758 ALY1902724 ALY1902728 ALY1902726
ALY1902727 ALY1902725 ALY1902729 ALY1902741 ALY1902740 ALY1902753
ALY1902738 ALY1902731 ALY1902734 ALY1902732 ALY1902744 ALY1902733
ALY1902735 ALY1902742 ALY1902755 ALY1902736 ALY1902754 ALY1902757
ALY1902730 ALY1902756 ALY1902743 ALY1902745 ALY1902737 ALY1902746
ALY1902739 ALY1902747 ALY1902748 ALY1902749 ALY1902750 ALY1902751
ALY1902752
VTKSpecial Weather Statement
National Weather Service Albany NY
315 PM EDT Sun Aug 18 2019
NYZ038-182000-
Southern Herkimer-
315 PM EDT Sun Aug 18 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HERKIMER COUNTY...
At 314 PM EDT, a strong thunderstorm was located over Stittville, or
8 miles north of Utica, moving east at 35 mph.
Winds in excess of 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Dolgeville, Ohio, Newport, Middleville, Poland, Cold Brook, Russia,
Fairfield, Norway, Curtis, Farrel Corner, Burrell Corners, Shedd
Corners, Hurricane, Old City, Grant, Gray, Black Creek Reservoir,
Carey Corners and Dillenbeck Corners.
LAT...LON 4322 7507 4324 7507 4323 7510 4325 7513
4325 7515 4326 7516 4330 7515 4330 7512
4333 7509 4334 7499 4334 7485 4312 7476
4309 7477 4308 7478 4311 7516
TIME...MOT...LOC 1914Z 269DEG 31KT 4322 7527
ROKSpecial Weather Statement
National Weather Service Albany NY
344 PM EDT Sun Aug 18 2019
NYZ033-038-082-182030-
Hamilton-Southern Herkimer-Northern Fulton-
344 PM EDT Sun Aug 18 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL HAMILTON...CENTRAL
FULTON AND EAST CENTRAL HERKIMER COUNTIES...
At 344 PM EDT, a strong thunderstorm was located 12 miles northeast
of Little Falls, moving east at 35 mph.
Winds in excess of 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Dolgeville, Mayfield, Stratford, Caroga Lake, Cranberry Creek, Caroga
Lake Public Campground.
LAT...LON 4326 7482 4334 7423 4307 7421 4307 7425
4309 7428 4309 7444 4308 7448 4308 7460
4312 7473 4311 7477 4308 7477 4308 7480
TIME...MOT...LOC 1944Z 265DEG 32KT 4319 7471
ROKThe Ft Drum radar (KTYX), 83 km away, was scanning. The volume nearest the first event began at 19:54 UTC.
31 thunderstorm wind, 7 hail. Local standard time, as filed.
Trees and wires downed.
Trees and wires downed.
Trees and wires downed.
Trees and wires downed.
Three medium sized branches were downed.
Wires downed on Morning Kill Run.
Tree and wires downed at Charlton Road and Goode Street.
Trees downed onto a car.
Wires downed at Round Lake and Eastline Road.
Large exit sign was twisted and blown over on the shoulder of Interstate 87.
Around a dozen trees were downed on Woodfield Blvd and Copper Ridge Road.
Trees were downed in the Carlisle Township northwest of Central Bridge.
The National Weather Service team conducted a storm survey of impacts from a severe thunderstorm. The team confirmed a microburst occurred in an area roughly bounded by Ruhle Road on the west and Route 9 on the east. The area of greatest damage, and strongest winds, was located on the east side of the Northway in the Malta Gardens and Woodfield communities. Here, several large hardwood and softwood trees were snapped and uprooted. Some of those trees landed on homes and cars. No direct wind damage to homes or businesses was observed. Based on the degree of damage, wind speeds were estimated at 90 mph.
Trees were downed.
Tree was downed.
Trees and wires downed.
Trees and wires downed.
A portion of a tree was downed blocking the northbound lane of Burlingham Road at Lake Shore Drive.
Route 209 was closed north of Old Kings Highway due to a downed tree.
Trees and wires downed.
Tree was down blocking the road.
Tree and wires downed on Riverview Road.
Wires downed onto Western Ave.
Downed powerlines started fires on Grooms Road.
Trees and wires downed.
Tree downed in Westerlo.
Multiple trees were downed.
Multiple trees were downed.
Tree downed on road.
Trees were downed in New Scotland, south of Voorheesville.
Tree was downed in Watervliet.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2019Every state in 2019This day in weather historyWarnings in New York, August 2019
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 849056, 849059, 849060, 849048, 849064, 849049, 849065, 849066, 849067, 849050, 849068, 849051, 849069, 849052, 849071, 849072, 849074, 849102, 849053, 849075, 849076, 849077, 849054, 849078, 849079, 849080, 849081, 849082, 849083, 849084, 849085, 849086, 849087, 849088, 849089, 849090, 849091, 849092.